# SDR IPXA10B61585

- Difficulty date: July 13, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B0210011
- Part serial: 000027
- Condition: None
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING OTBD AILERON T/E WEDGE LWR SURFACE EXISTING REPAIR. (NO REPAIR RECORD)  FIBERGLASS PREPREG LAYUP REPAIR CARRIED OUT IAW  SRM 51-70-07 PAR 5A(1) FIG 5, REV.57.
